| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/13/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-18- user has high glucose value.Test strip udi# (b)(4).In a follow-up call in order to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
Event or Problem Description
Consumer reported complaint for hi blood glucose results.Customer wants to know what hi means.Spouse is calling on behalf of the customer.The expected fasting blood glucose test result range is undisclosed.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product storage location is undisclosed.During the call on (b)(6) 2018, a back to back blood test was not performed the test strip lot manufacturer's expiration date is 3/28/2019 and open vial date is (b)(6) 2018 (today).The meter memory was reviewed for previous test result history: result 1: hi date: (b)(6) 2018.Time: 4:59 pm.Only one test performed on the meter.Customer does not regularly test so there are no expected results.